Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sexual side effects? Maybe some help

Posted by Dr. Bob on July 24, 1999, at 2:16:46

In reply to Re: Yes, Dr. Bob, Please Do answer!, posted by Roo on July 22, 1999, at 6:50:57

> I've read the pharm and tricks--whatever that thing
> is where all the docs discuss what works for their
> patients.

I guess you mean:

> They all differ so much though.
> What has worked best for your patients?

There are lots of different approaches because no one works very consistently. Unfortunately. It's a lot of trial and error sometimes.

> SHOULD we give up? I'm like Racer, and I've been
> dilligently searching...but I haven't tried any
> of the fine tuning of meds, tweaking, adding other stuff
> to the meds to counteract that side effect, maybe
> that's the answer.

If it's important to you, don't give up, especially if you haven't even tried anything yet.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:9063